A regularization method in the space of piecewise-continuous
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 533-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a3,
author = {V. P. Borovikov and I. P. Borovikov and Yu. L. Gaponenko},
title = {A regularization method in the space of piecewise-continuous},
journal = {Doklady Akademii Nauk},
pages = {533--537},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a3/}
}
TY - JOUR AU - V. P. Borovikov AU - I. P. Borovikov AU - Yu. L. Gaponenko TI - A regularization method in the space of piecewise-continuous JO - Doklady Akademii Nauk PY - 1990 SP - 533 EP - 537 VL - 313 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a3/ LA - ru ID - DAN_1990_313_3_a3 ER -
V. P. Borovikov; I. P. Borovikov; Yu. L. Gaponenko. A regularization method in the space of piecewise-continuous. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 533-537. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a3/